# SDR FDEA202102230430

- Difficulty date: February 23, 2021
- Submitted: February 25, 2021
- Operation: Air carrier
- Aircraft: N572FE
- Make and model: Doug MD-11F
- Aircraft serial: 48755
- Aircraft time: 75,756 hours, 16,117 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB74024
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

05 EACH FASTENER HOLES #6, #17, #18, #27, #37 FOUND CRACK INDICATION DURING OPEN-  HOLE HFEC INSPECTION AT RIGHT HAND WING LOWER SKIN ACCESS DOOR CUTOUT BETWEEN   STATION XORS = 683.4 AND STATION XORS = 713.6 05 EACH FASTENER HOLES #6 #17 #18 #27 #37 AT RIGHT HAND WING LOWER SKIN ACCESS   DOOR CUTOUT BETWEEN STATION XORS 683.4 AND STATION XORS 713.6 REPAIR CARRIED OUT   AS PER SRM 57-20-02-2R REPAIR 5 FIGURE 201. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-  100. REQUIRE INITIAL INSPECTION AT 2,000 FLIGHT CYCLES AFTER COMPLETION OF THIS   REPAIR AND REPETITIVE INSPECTION AT EVERY 2,000 FLIGHT CYCLES AS PER SRM 57-20-02-2R   TABLE 201 REPAIR 5 FIGURE 202.
